# SDR CA070424003

- Difficulty date: April 12, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Airbus A310-304
- Engine: Ge CF680C2*
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, CREW NOTICES A FUEL DISCREPANCY OF ONE TON BETWEEN FUEL ON BOARD AND FUEL USED. AFTER RECALCULATION SHORTLY THEREAFTER THE FUEL DISCREPANCY HAD GROWN TO 1.4 TONS. CREW PROCEEDED WITH QRH PROCEDURES AND SPOTTED FUEL SPAYING FROM THE RIGHT WING TIP VENT BOX. SHORTLY THEREAFTER THE FUEL VENTING CEASED. THE FLIGHT WAS DIVERTED TO THE MAIN STATION. DURING INVESTIGATION MAINTENANCE ATTEMPTED TO DUPLICATE THE PROBLEM WITH NO SUCCESS. AIRBUS WAS CONTACTED FOR THEIR RECOMMENDATION. THE FOLLOWING UNITS WERE REPLACED AND ROUTE TO THE VENDOR FOR SHOP CHECK AND STRIP REPORT: (A) RT INNER TANK VENT FLOAT VALVE (B) 2 RT OB BOOST PUMP CHECK VALVES  (C) RT WING REFUEL/DEFUEL VALVE (D)  FUEL TRANSFER VALVE A
